# SDR 29GA2016041100001

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 33,413 hours, 37,450 cycles
- Engine: Ge CT75A2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ARMED LIGHT ON F/A PANEL FLICKERED WHEN EMERGENCY LIGHTS WERE ARMED.  PERFORMED OPS CHECK NO DEFECT NOTED IAW 33-50-60.
